# SDR R61A201405260731

- Difficulty date: May 26, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N807MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000020
- Aircraft time: 255 hours, 19,069 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bolt
- Part number: NAS621231D
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, RT WING SPOILER ACTUATORS NR 4, & 5 INBD AND OTBD HARDWARE IS CORRODED.  MX R & R HARDWARE IAW AMM 27-65-01.
